# SDR CA190319023

- Difficulty date: February 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gear
- Part number: 3028456
- Condition: Failed
- Location: Reduction G/B
- Part time: 2,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT FOR REPAIR WITH THE OPERATOR REPORTING OIL SYSTEM CONTAMINATION.
